# SDR ASAA2014050907923

- Difficulty date: May 9, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 35,950 hours, 11,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7505
- Condition: Corroded
- Location: Bs 727b-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CORRODED BS 727E-BS 727H, LBL 21. ACFT GROUNDED.  R & R FLOOR SUPPORT IAW SRM 51-40-02.
